欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Switching Regimes in Economics: The Contraction Mapping and the ω-Limit Set

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 513-520
       
 
Balancing Chemical Equations by Systems of Linear Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 521-526
       
 
Modeling of the Primary Acts of the Interaction between a Cell and an External Mechanical Field

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 527-544
       
 
Asymptotic Normality of the Nelson-Aalen and the Kaplan-Meier Estimators in Competing Risks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 545-560
       
 
Proof of Ito’s Formula for Ito’s Process in Nonstandard Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 561-567
       
 
Universality Class of the Nonequilibrium Phase Transition in Two-Dimensional Ising Ferromagnet Driven by Propagating Magnetic Field Wave

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 568-577
       
 
The Structural Relationship between Chinese Money Supply and Inflation Based on VAR Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 578-587
       
 
Global Dynamics of an SEIRS Compartmental Measles Model with Interrupted Vaccination

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 588-604
       
 
Wrong Use of Averages Implies Wrong Results from Many Heuristic Models

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 605-618
       
 
A Study on Exact Travelling Wave Solutions of Generalized <i>KdV</i> Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 7 Page: 619-625